A New Method to Solve Dual Systems of Fractional Integro-Differential Equations by Legendre Wavelets
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 6, p. 951
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The method that will be presented, is numerical solution based on the Legendre wavelets for solving dual systems of fractional integro-differential equations (FIDEs). First of all we make the operational matrix of fractional order integration. The application of this matrix is transforming FIDEs to a system of algebric equations. By this changing, we are able to solve it by a simple solution. In this way, the Legendre wavelets and their operator matrix are the most important keys of our solution. After explaining the method we test on some illustrative examples which numerical solutions of these examples demonstrate the validity and applicability of suggested method.
Classification :
26A33, 65T60
Keywords: Legendre wavelets, fractional integro-differential equations, algebraic, dual systems
Keywords: Legendre wavelets, fractional integro-differential equations, algebraic, dual systems
@article{KJM_2021_45_6_a8,
author = {Razieh Kavehsarchogha and Reza Ezzati and Nasrin Karamikabir and Farajollah Mohammadi Yaghobbi},
title = {A {New} {Method} to {Solve} {Dual} {Systems} of {Fractional} {Integro-Differential} {Equations} by {Legendre} {Wavelets}},
journal = {Kragujevac Journal of Mathematics},
pages = {951 },
year = {2021},
volume = {45},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a8/}
}
TY - JOUR AU - Razieh Kavehsarchogha AU - Reza Ezzati AU - Nasrin Karamikabir AU - Farajollah Mohammadi Yaghobbi TI - A New Method to Solve Dual Systems of Fractional Integro-Differential Equations by Legendre Wavelets JO - Kragujevac Journal of Mathematics PY - 2021 SP - 951 VL - 45 IS - 6 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a8/ LA - en ID - KJM_2021_45_6_a8 ER -
%0 Journal Article %A Razieh Kavehsarchogha %A Reza Ezzati %A Nasrin Karamikabir %A Farajollah Mohammadi Yaghobbi %T A New Method to Solve Dual Systems of Fractional Integro-Differential Equations by Legendre Wavelets %J Kragujevac Journal of Mathematics %D 2021 %P 951 %V 45 %N 6 %U http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a8/ %G en %F KJM_2021_45_6_a8
Razieh Kavehsarchogha; Reza Ezzati; Nasrin Karamikabir; Farajollah Mohammadi Yaghobbi. A New Method to Solve Dual Systems of Fractional Integro-Differential Equations by Legendre Wavelets. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 6, p. 951 . http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a8/